Covid-19 Vaccine side effects
I went to the Dr. again last week. And also have an ENT visit next week. My PCP prescribed Diazepam and I'm not sure if it's a coincidence or not but it's worth mentioning. My migraines were debilitating.I took the Valium for a week, two every 8 hours and my head finally felt like I could function. Mydizziness is better, snd also head and ear fullness. I can't say that this is the drug that made the difference, because at 4 weeks things we're finally starting to come back around. I also was taking Atenolol, Vit C megadose, Meclazine (although not often because I didn't feel it helped) My tachy heart hasn't returned, and my unstable walking is still present, but not as bad. There is hope, so don't give up!
Me, too - 10 weeks of this! Sometimes the ringing is ridiculously loud!! I have barely any hearing now in my left ear - except, of course, all I hear is that loud ringing! 🙁 It is not just the ringing - pressure, too. Do you have that?
I am dosing out on Vitamin C, D, B12, Lipo Flavonoid, eating lots of supposed anti-inflammatory foods. Not to jinx myself, but, I must say, my dizziness has been getting better the last few days. Stopped the Meclizine so hope my body's own defenses may kick in. Not getting overly optimistic as I have had a run of a few good days and then the extreme dizziness has come back. Hope not this time!
My husband has had tinnitus for years from a bad ear infection and went through a sound therapy where they basically help you to not focus on the ringing. We already sleep with a sound machine. It always seems worse at night, lying in bed watching tv - but I found sitting or being outside with all the nature and life sounds it is much better but obviously we can't be out all the time.
Hoping all of this is just a matter of time and it goes away for all of us!!
Do you also have ringing/tinnitus with the dizziness and pressure? I also insisted the doc give me an Rx for both Zofran and Vallium since that is basically what they gave me in the hospital the two times I wound up there with extreme episodes of dizziness and non stop vomiting - but I don't take it unless I feel a bad episode coming on. They only gave me 8 Vallium so not sure if I would have enough to try to see if it helped the tinnitus and ear pressure? Scared to use them and not have if I really need them! The docs seem so reluctant to prescribe it. I did feel like a migraine might be coming on so I took my Sumatriptan migraine med and headache went away before it got too bad. They are my little magic pills for migraines! My dizziness seems to have gotten better the last few days - just little waves - and I can finally function much better. Stopped the Meclizine, too, as I don't think it helped any.
Thanks for sharing your experience! It is a big help!
In my practice, some patients' tinnitus improved with supplemental magnesium. Dosage was slowly increased every few days or weekly until they reached 600 to 800 mg daily, continued for up to six months, if necessary. (Too much too soon may trigger diarrhea or loose stools; dosage was decreased to lower level for several days until bowel tolerance before proceeding.)
From a Chinese medicine standpoint, there can be multiple factors contributing to the tinnitus. Depending on the cause, acupuncture may also help.
Just sharing experience, not providing advice; please check with your health care provider.
@marticoop75 yes I feel the same way after my 1st dose of Pfzier. I'm 3 weeks out and due for my second shot this Thursday, I decided not to get that.
@thelma please share any news from your ENT! Mine was kind and compassionate but had no answers. 🙁
Hi Everyone, I am the original poster on this thread. Thanks for the robust conversation around this very important subject matter. I just wanted to report my observations as I am now 48 hours out of my second Pfizer shot. I did have some slight reactions about an hour or two after my shot. I felt flush and definitely felt some slight dizziness as well as unbalanced feeling. After about a day of rest I am feeling much better and have to say I am somewhat relieved that I will be fully vaccinated in a couple of weeks. Thanks again for all those that are supporting others as we navigate this very complex times in our lives.
@libbysimon please report any improvement! I’m looking into what my insurance covers. I’m spent so much out of pocket so far from this it’s frustrating.
@hollyd I’m so sorry! My dizziness stopped within the first few weeks but tinnitus is still going strong. I don’t really have any pressure just the ringing in both ears. I stopped my vitamins after about a month bc I didn’t feel they were working but may start again as my tinnitus seems louder lately.
@alcha123 I'm pretty certain that the vaccine is what caused my current problems. It's slowly getting better but it's been over 2 months and I'm not planning on getting my 2nd shot. I'm by no means an anti-vaxxer and I hope these posts don't dissuade you from getting vaccinated.
Those who do decide to go ahead with the vaccine have a right to know what they might be in for, and these posts have done that.
@cheals1022 New Member here 👋🏼 I stumbled on this helpful forum after googling. No issues after my 1st Moderna dose. I had my 2nd Moderna dose on 4/2 Friday morning. I am a 45 yr old female & the only “medical issue” I have is Rosacea. I had the usual sore arm and felt a little sluggish on Saturday but I still went about my normal activities. Sunday (Easter) I felt back to my normal self. I did notice the Reese’s Peanut Butter egg tasted weird but just chalked it off as a bad egg (pun intended). Today (Day 4) I woke up so dizzy. I had to stay home from work of how bad I feel. I pray this subsides !
@bonniek Hi, read your post where you mentioned being prescribed Diazepam for dizziness. I have been living with vestibular neuritis for 10 years now and I have been prescribed Diazepam for the use of my dizziness (not vertigo) when it becomes a problem for functioning.
This does not happen very frequently - maybe once or twice a month at which time I take 1/2 of a 5 mg tablet. It is usually situational like a dentist appointment where my head is lower than my body. I did resort to taking 1/2 tablet one day after my first Covid vaccine when I experienced increased dizziness. This did create a bit of anxiety for me!
When I asked my doctor why Diazepam works, I was told that it "tamps down" the intense sensation of dizziness I am experiencing.
I have gone through extensive testing and vestibular therapy (several times) but have not had significant improvement from therapy - hence, the use of Diazepam. Vestibular therapy did give me compensatory strategies in my daily life to deal with my ongoing dizziness.
About meds: I was told by my ENT, in my case, to forget the Meclizine as it interferes with my brain's ability to reorganize the disparate information coming from my left ear (injured vestibular nerve) and right ear (healthy side). This creates a seesaw effect.
Diazepam has been a lifesaver for me . . . but it is very addictive. I am sure you probably know this is Valium; so I am very cautious and selective when I chose to use it. I am 76, in good health and take no other Rx drugs - just vitamins and nutritional supplements.
Hope my information helps. Wishing you and everyone else dealing with dizziness and other vestibular issues a calm and peaceful day.
Am adapting slowly to vertigo and dizziness. Yesterday is one full week since symptoms began. I was able to take a shower! New possible symptom muscle pain, esp in calves both legs.
Move slowly, focus on breathing, lots of water. Stopped coffee. Vertigo is less, but perhaps I am adapting.
I wrote on this forum a couple of weeks ago sharing my experience with vertigo side effects from the Moderna vaccine. At the time I was about 4 weeks removed from the vaccine and was dealing with the effects for about 3 weeks. I am now almost 6 weeks removed from the vaccine and my vision is back to normal and my balance issues are gone, basically, the vertigo is about 90-95% gone. I am still having some issues when I lay down and look to my left side, I am still experiencing some dizziness. My health started improving at the same time I began taking Ibruprofen for a couple of days in a row, I am no doctor but that could be something to look into. If you did not have any vertigo history prior to the vaccines but are experiencing it now please don't be nervous or scared it will most likely go away just be patient and careful, hope this update helps calm the nerves.
I am so regretful of my 2nd Moderna shot last Tuesday. 1st one no issues. 2nd one sick with chills/low fever for 36 hrs and then I thought I was clear. Starting 3rd day I got horrible tinnitus and foggy feeling. It is now 5 days later and super horrible. I had to cancel a friend's 50th birthday trip flight because flying didn't seem an option. This is driving me insane. I felt fine before shot. Please help! Is it just time needs to pass or should I be pounding Advil and vitamin C? I'm truly regretful and worried. Sorry for the rant.